sexologist-icon
Low blood flow in penis
Hello, sir I am suffering from low blood flow in my penis this occurs from 2 months. Previous 2 months I take antidepressants and antipsychotic medicine. Sir please give me suggestions to solve this problem.
82 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

Consult online for quick solution
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It could be due to your medicines you are taking from the psychiatrist. Don't stop the medicines without your doctors advice because if you stop immediately and don't taper it of you will have more problems.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult you phsichatrist Do yoga and meditation Deep  breathing exercises Cycling will help Stop smoking and tobacco chewing
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
taken antidepressants ok take proper treatment in ayurveda if you want permanent solution consult online properly
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi Both these Medication have a direct effect on penile circulation. Now do regular exercise ...use alternative medicine....soon u will be fine
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.